# SDR DHL200080192C

- Difficulty date: June 20, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; AFT ACCESSORY COMPARTMENT, FITTING SHOWS CORROSION AT STA. 1690.0, L-32 RT. REMOVED DAMAGED FITTING IAW SRM 51-1-20D, PAGE 21, PERFORMED ANTI-CORROSION TREATMENT AND PRIMED IAW SRM 51-1-8B, PAGE 1-2, INSTALLED NEW FITTING IAW SRM 51-1-20D, PAGE 9. REF: N/R 1560.
